# SDR UPS01435749

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT - CORROSION CRACK IS REVEALED AT ILES 630.72 RIB AS MARKED.  RT RIB WAS REPAIRED AS PER SRM 51-40-02 AFTER CORROSION REMOVED AS PER SRM 51-10-01.
